# SDR ABXA9701779

- Difficulty date: November 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47419
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5911418125
- Condition: Corroded
- Location: Bs 622-658
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LONGERON 28R IN RT CANTED KEEL, STA 622 TO 658 CORRODED BEYOND LIMITS.  REPLACED LONGERON IAW DC9 SRM 51-30-2 AND 51-30-5.
